# SDR WTAA960154

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SFO - BIRD STRIKE ON LEADING EDGE OF LEFT WING INBOARD OF ENGINE REPORTED.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  DAMAGE TO LEFT WING INBOARD OF ENGINE NOTED.  MAINTENANCE REPAIRED DAMAGE IAW J3101 SRM.  AIRCRAFT RETURNED TO SERVICE.  (X)
